# SDR UPS02437990

- Difficulty date: March 26, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Angle
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W - CRACK SUSPECTED AT PRESSURE DECK RH LONGI. SUPPORT ANGLE STA 307 & STA 320 AS MARKED.     NLG W/W CEILING R/H UPPER O/B ANGLE REPLACED AS PER EO B747-5310-0574.
